# SDR SWIA202163370

- Difficulty date: November 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD EQUIPMENT BAY FLOOR SKIN CRACKED AT  R/H FS 193.00 FRAME CUT-OUT. ( NEAR ADG STOW PUMP BASE PLATE )   (C CHECK RO 12-31-21)   REPAIRED FWD EQUIPMENT BAY FLOOR SKIN  AT RH FS193.00 FRAME CUTOUT (NEAR ADG STOW PUMP BASE PLATE) REF REO 670-53-11-509 REV. E DATED 2018-02-08. COMPLIED WITH 51-900-1002-SKY. OPS AND LEAK CHECKS GOOD.
